# SDR AALA202404259611

- Difficulty date: April 24, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 74,477 hours, 28,736 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 1303A000004
- Part serial: 130303565
- Condition: Warning Message
- Location: Flow
- Part time: 44,582 hours, 21,602 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO CLT. THE FLIGHT CREW REPORTED A LOSS OF CABIN PRESSURIZATION AT FL350. AIRCRAFT WAS DISPATCHED WITH A SINGLE-PACK OPERATIVE SINCE THE RIGHT PACK WAS DEFFERED AND INOPERATIVE. AT FL350 NOTICED CABIN PRESSURE/ALTITUDE INCREASING (9000 100FPM), FLIGHT CREW INITIATED DESCENT, SUBSEQUENT ECAM CABIN PRESSURIZATION EXCESS / CABIN ALT MESSAGE DISPLAYED. CABIN REACHED MAX 11,500, FLIGHT DECK CREW O2 ONLY, THERE AFTER (3 MINUTES), ECAM CAB PR SYS 1 + 2 FAULT (LEFT PACK FAILED/OFF, CONFIRMED ON OVERHEAD PANEL). CABIN O2 MASK NOT DEPLOYED. THE AIRCRAFT LANDED SAFELY AT CLT AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE # 1 FLOW CONTROL VALVE PER AMM 21-51-51 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO FAULTS NOTED.
